Finite-gap solutions of the equation of cylindrical-symmetric Heisenberg magnetics
Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 143-145
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_3_a17,
author = {D. A. Korotkin},
title = {Finite-gap solutions of the equation of cylindrical-symmetric {Heisenberg} magnetics},
journal = {Matemati\v{c}eskie zametki},
pages = {143--145},
year = {1990},
volume = {48},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a17/}
}
D. A. Korotkin. Finite-gap solutions of the equation of cylindrical-symmetric Heisenberg magnetics. Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 143-145. http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a17/